# SDR DALA2018021600940

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER INNER EDGE OF THE FWD AIR STAIRWELL DOOR. THE STAIRWELL DOOR WAS REPLACED IAW AMM 52-63-01.
